New York Journal of Mathematics
Volume 21 (2015) 801-809


Guowu Yao

Infinitesimal local boundary dilatation attained by asymptotical extremal

view    print

Published: August 24, 2015
Keywords: Teichmüller space, Beltrami differential, asymptotical extremal, boundary dilatation
Subject: Primary 30C75, 30C62.

In this paper, we prove the existence of an asymptotical extremal in an infinitesimal equivalence class as a locally extremal representative at a boundary point.


The author was supported by the National Natural Science Foundation of China (Grant No. 11271216).

Author information

Department of Mathematical Sciences, Tsinghua University, Beijing, 100084, People's Republic of China